Convex and Discrete Geometry

[97] On the global rigidity of sphere packings on 3-dimensional manifolds

Xu Xu Wuhan University

Geometric Analysis and Geometric Topology Convex and Discrete Geometry mathscidoc:2104.15001

Journal of Differential Geometry, 115, (1), 175-193, 2020.5
[ Download ] [ 2021-04-05 17:25:26 uploaded by xuxuamss ] [ 536 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[98] Sharp affine isoperimetric inequalities for the Minkowski first mixed volume

Sun Qiang Tongji University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2108.40002

Bull. London Math. Soc., 52, 52 (2020) 161–174, 2020.6
[ Download ] [ 2021-08-10 12:06:57 uploaded by xiongge ] [ 532 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[99] Nodal geometry of graphs on surfaces

Yong Lin Gbor Lippner Dan Mangoubi Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43645

arXiv preprint arXiv:1307.3226, 2013.7
[ Download ] [ 2019-12-24 20:47:11 uploaded by yaust ] [ 525 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved